# SDR NACA20040041

- Difficulty date: September 28, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N992AJ
- Make and model: Boeing 727-23
- Aircraft serial: 19428
- Aircraft time: 66,899 hours, 50,705 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Part number: 5216838
- Condition: Bent
- Location: Cargo Door Seal
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED TO ANCHORAGE DUE TO LOW CABIN PRESSURE.  FOUND MCD SEAL DEPRESSOR AT FORWARD LOWER CORNER BENT.  RECONTOURED DEPRESSOR.  DOOR FUNCTIONED GOOD.
